# SDR SWAA2022022457289

- Difficulty date: October 11, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 49,932 hours, 29,438 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Air Cond Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD SUPPORT AT STA 540 CENTER RIGHT IS CRACKED / REMOVED AND REPLACED FLOOR BOARD SUPPORT AT STA 540 CENTER RIGHT IAW SRM 51-40-02
